JournalsjstVol. 9, No. 2pp. 651–675

Distribution of resonances for analytic asymptotically hyperbolic spaces

  • Yiran Wang

    University of Washington, Seattle, USA
Distribution of resonances for analytic asymptotically hyperbolic spaces cover

A subscription is required to access this article.

Abstract

For a class of asymptotically hyperbolic metrics on the unit ball B3\mathbb B^3, we study the meromorphic properties of the resolvent of the Laplacian. In particular, we prove the existence of logarithmic type regions free of resonances (poles of the resolvent). Also, away from the region where the resonances may accumulate, we obtain a polynomial bound on the growth of the number of resonances in disks.

Cite this article

Yiran Wang, Distribution of resonances for analytic asymptotically hyperbolic spaces. J. Spectr. Theory 9 (2019), no. 2, pp. 651–675

DOI 10.4171/JST/259